# SDR P5CA9701553

- Difficulty date: September 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N857FT
- Make and model: Boeing 747132
- Aircraft serial: 20246
- Engine: Pwa JT9D7A
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Tr Sleeve
- Condition: Damaged
- Location: Nr 4 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE ON TRAILING EDGE INBOARD LOWER SIDE OF NR 4 ENGINE FAN THRUST REVERSER SLEEVE.  REPAIRED DAMAGE ON NR 4 ENGINE FAN SLEEVE PER BAC SRM 54-30-03.
